Notre Dame Journal of Formal Logic

Inequality in constructive mathematics.

Wim Ruitenburg

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 32, Number 4 (1991), 533-553.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635926

Zentralblatt MATH identifier
0746.03050

Mathematical Reviews number (MathSciNet)
MR1146609

Digital Object Identifier
doi:10.1305/ndjfl/1093635926

Subjects
Primary: 03F65: Other constructive mathematics [See also 03D45]
Secondary: 03F55: Intuitionistic mathematics 03G30: Categorical logic, topoi [See also 18B25, 18C05, 18C10]

Citation

Ruitenburg, Wim. Inequality in constructive mathematics. Notre Dame Journal of Formal Logic 32 (1991), no. 4, 533--553. doi:10.1305/ndjfl/1093635926. http://projecteuclid.org/euclid.ndjfl/1093635926.


Export citation